Home » Frequently asked Questions on Health » What is the cause of boil like lumps on the face?

What is the cause of boil like lumps on the face?

Q: I am a hypothyroid patient taking eltroxin as advised by the endocrinologist. My uterus was removed by surgery. I have a severe dust, smoke and fumes allergy. I have been taking Altiv-d 1 everyday, which gives me relief. I took it for 6 months and my allergy problem came under control. The dripping of my nose stopped but I developed skin allergy. I showed it to a skin specialist but no cause was found. We were suspecting food allergy towards toned milk, oil, sprouts etc but it could not be detected. After my visit to USA the allergy stopped. Recently it started again and I have started taking Altiv-d again. The dripping of nose has come under control but hard boil like lumps have started appearing on the face in the evening, which disappear during the day. Is it due to the medicine?

A:Your skin lumps may, particularly if they are itchy, be weals of urticaria, which does not always have an allergic cause. In many cases no cause is apparent, and the condition is managed with antihistamine tablets until spontaneous improvement, which may take months or years, occurs. One of the underlying illnesses which accompanies urticaria is thyroid disease, particularly when there is an auto-immune background to the thyroid problem.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------